I’ve been suffering with cholinergic urticaria for approx 35 years. I had several years where I’ve had no outbreaks, but then all of a sudden it came back.
Mine is strictly heat related and very severe, welts all over my body. With daily Cetirizine (Zyrtec), I don’t get the welts or itching, just red spots that I can live with.
I’ve put on a fair bit of weight in the last few years due to insatiable appetite. I did a search and found several forums and articles that make a connection between Zyrtec and other antihistamines and weight gain due to increased appetite. I’m very excited, and I decide I’m going to ditch the medication.
Oh my goodness. Since then, I’ve been in agony due not to urticaria, but extreme prickly itching of skin (with no rash). Again, I did a search and found a forum where others have experienced extreme itching after stopping Zyrtec and many of these were taking it for sinus issues.
I would like to know if anyone has had this issue and if so how long would I experience this itching which I find worse than the urticaria.